# SDR SWIA971521

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RIGHT DUCT LEAK LIGHT ILLUMINATED.  COMPLIED WITH QUICK REFERENCE HANDBOOK AND LIGHT EXTINGUISHED JUST PRIOR TO ENGINE SHUTDOWN.  THE RIGHT BLEED WAS NOT IN USE.  REPLACED CLAMP TO RIGHT COOLING TURBINE.  RAN PACK AND NO LEAKS WERE NOTED.  SYSTEM OPS CHECK GOOD.
